Some new results on proper colouring of edge-set graphs

Johan Kok, Sudev Naduvath

Abstract


In this paper, we present a foundation study for proper colouring of edge-set graphs. The authors consider that a detailed study of the colouring of edge-set graphs corresponding to the family of paths is best suitable for such foundation study. The main result is deriving the chromatic number of the edge-set graph of a path, Pn+1, n ≥ 1. It is also shown that edge-set graphs for paths are perfect graphs.

Full Text: PDF

Published: 2020-02-25

How to Cite this Article:

Johan Kok, Sudev Naduvath, Some new results on proper colouring of edge-set graphs, J. Math. Comput. Sci., 10 (2020), 544-553

Copyright © 2020 Johan Kok, Sudev Naduvath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS